# SDR MALA010128

- Difficulty date: January 21, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: 7DE
- Condition: Damaged
- Location: Flap Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT NOTICED LT FLAP INDICATOR BETWEEN 7-15 DEGREE WITH FLAP HANDLE AT 0 DEGREES, RAN ORH AND DID NOT NOTICE YAW.  ON APPROACH INTO DTW WHEN SELECTING FLAPS, FLAPS REMAINED AT 0 DEGREES.  MAINTENANCE REPLACED CANNON PLUG 7-DE, AT FLAP IND TRASNIMTTER IAW SF 340MM, ALL CHECKS GOOD AT THIS TIME.
